Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Heavy painful, long and heavy periods. On micronor pill. Can't take depo provera injections. Any alternative hormonal contraception?

I have excessive heavy long periods of painful bleeding and am on Micronor pill . I have also tried Cerazette and Norgeston. Depo Provera injections suited me but as I am almost 45 it is no longer recommended for me. What alternative hormonal contraception could vastly improve the bleeding please? My relationship with my partner is being affected, we are both fed up of my bleeding. Thank you
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello.
Thanks for writing to us.
To avoid the long and heavy periods you need to start taking a combined oral pill after consulting your gynecologist. A hormonal disturbance is likely.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor